Ruin probabilities for risk models with constant interest

  • Huy Hoang Nguyen

Abstract

UDC 519.21
We consider continuous-time risk models with $m$-dependent claim sizes and constant interest rate. Under some special conditions, we obtain the upper bound for the infinite-time ruin probability. Our approach is based on the martingale methods.
Published
25.10.2019
How to Cite
NguyenH. H. “Ruin Probabilities for Risk Models With Constant Interest”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 10, Oct. 2019, pp. 1430-4, http://umj.imath.kiev.ua/index.php/umj/article/view/1525.
Section
Short communications